# SDR FDEA202305230918

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 86,525 hours, 18,039 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT LEFT HAND SEAT TRACK AT STATION 1295 X = 8.5"   FOUND WITH CORROSION.  MAIN DECK CARGO COMPARTMENT CORROSION AT SEAT TRACK STATION 1295 X= 8.5"   REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 SHEET 1. SEAT   TRACK REPAIR CARRIED OUT AT STATION 1229 AND STATION 1351 X = 8.5" IN ACCORDANCE WITH   SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER   SPECIAL NONROUTINE MAINTENACE # N00430 FOR REPAIR DETAILS.
